Weighted harmonic Bergman kernel on half-spaces

この論文にアクセスする

この論文をさがす

著者

抄録

On the setting of the upper half-space <b><i>H</i></b> of the Euclidean <i>n</i>-space, we study weighted harmonic Bergman functions as follows. First, we define the fractional derivatives of some functions defined on <b><i>H</i></b>. Next, we find the explicit formula for weighted Bergman kernel through the fractional derivative of the extended Poisson kernel and then we give the size estimates for derivatives of this kernel.

収録刊行物

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 58(2), 351-362, 2006-04-01

    一般社団法人 日本数学会

参考文献:  6件中 1-6件 を表示

被引用文献:  1件中 1-1件 を表示

各種コード

  • NII論文ID(NAID)
    10018381238
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    7892085
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ